# SDR IPXA2023112137188

- Difficulty date: October 24, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A5237161000600
- Part serial: TAG039137
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MCD PIANO HINGE FASTENER HOLES 8F, 9F, 10F, 11F, 14F, 17F, 21F (FUSELAGE SIDE), HAVE DAMAGE INDICATIONS INSIDE THE HOLES AT THE STEEL LAYER ONLY. C/W ALL STEPS OF EA 300-5313-27-A3413 PRELIM 1 AND PER PRODUCTION DRAWING A52371060. NO FURTHER ACTION REQUIRED.
